Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
soma13

Starting month 3 on Accutane -- Sticky Sticky Skin!

Recommended Posts

I'm at the end of month 2 on Accutane and will soon be starting month 3. I started with 80 mg right off the bat. Had a terrible breakout after one week and it lasted 2 weeks. Since then, skin has been totally clear. Red and dry, but clear.

Over the past two days, though, my skin has become sticky. Like, it sticks to itself. When I don't have a shirt on, my arm will stick to my sides. My jaw will stick to my neck when I'm laying down. The back of my neck will stick to itself when I tip my head back. When I bend my elbow, my bicep touches my forearm, and all that skin sticks to the other skin it comes into contact with.

Also, if I touch my forehead, cheeks, neck, or arms with my hand, then my hand sticks to whatever it's touching. Is this normal? Is this just part of the process and does it go away? If not, I think I have to stop taking accutane. I could handle the joint pain, the sleeplessness, the scattered-brain thinking/ADHD feelings, poor memory, lips cracking and bleeding, and total muscle weakness...but this sticky skin is so uncomfortable it might be the thing that pushes me over the edge. Which would suck because it is working SO well otherwise. And only 4 months to go with it.

Anyone have a similar experience?

Oh, incidentally, my dermatologist is a nurse practitioner who did not want to treat my accutane induced insomnia with meds and told me my only option was to stop taking the med. I went to my family doctor who put me on ambien right away. It made me angry that the practitioner who is prescribing accutane won't treat the side effects of the med she prescribes. That's bad medicine, isn't it?

Share this post


Link to post
Share on other sites

I see someone else had sticky skin. My nose was sticky at first. Then my hand and arms. I've been on 80mg for a couple of months.

The stickiness doesn't bother me at all. Nor do i have any reason to believe it's a problem. It's just curious. I googled "accutane sticky skin" and this post popped up. No one seems to know...I mean, I think you can pretty much assume that the accutane is causing your sebum producing glands to do something wacky but who knows?

Share this post


Link to post
Share on other sites

I have the sticky skin symptoms after 7 weeks and just going from 60 to 80mg, not a big deal but curious.

I'm generally anti drugs and could understand why a practitioner doesn't want to treat one drugs side effect with another. If it's unbearable stop taking it. Also I hope the family doctor was aware you were on roaccutane when they prescribed more drugs.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×